RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2014, Volume 180, Number 1, Pages 125–144 (Mi tmf8633)  

This article is cited in 2 scientific papers (total in 2 papers)

$d$-dimensional model of the canonical ensemble of open strings

V. I. Alkhimov

Moscow City University for Psychology and Pedagogy, Moscow, Russia

Abstract: We propose a $d$-dimensional model of the canonical ensemble of open self-avoiding strings. We consider the model of a solitary open string in the $d$-dimensional Euclidean space $\mathbb{R}^d$, $2\le d<4$, where the string configuration is described by the arc length $L$ and the distance $R$ between string ends. The distribution of the spatial size of the string is determined only by its internal physical state and interaction with the ambient medium. We establish an equation for a transformed probability density $W(R,L)$ of the distance $R$ similar to the known Dyson equation, which is invariant under the continuous group of renormalization transformations{;} this allows using the renormalization group method to investigate the asymptotic behavior of this density in the case where $R\to\infty$ and $L\to\infty$. We consider the model of an ensemble of $M$ open strings with the mean string length over the ensemble given by $\bar L$, and we use the Darwin–Fowler method to obtain the most probable distribution of strings over their lengths in the limit as $M\to\infty$. Averaging the probability density $W(R,L)$ over the canonical ensemble eventually gives the sought density $\langle W(R,\bar L)\rangle$.

Keywords: $d$-dimensional model, open string model, master equation, renormalization group, asymptotic distribution, canonical ensemble

DOI: https://doi.org/10.4213/tmf8633

Full text: PDF file (491 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2014, 180:1, 862–879

Bibliographic databases:

Received: 16.12.2013
Revised: 18.03.2014

Citation: V. I. Alkhimov, “A $d$-dimensional model of the canonical ensemble of open strings”, TMF, 180:1 (2014), 125–144; Theoret. and Math. Phys., 180:1 (2014), 862–879

Citation in format AMSBIB
\Bibitem{Alk14}
\by V.~I.~Alkhimov
\paper A~$d$-dimensional model of the~canonical ensemble of open strings
\jour TMF
\yr 2014
\vol 180
\issue 1
\pages 125--144
\mathnet{http://mi.mathnet.ru/tmf8633}
\crossref{https://doi.org/10.4213/tmf8633}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3344499}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2014TMP...180..862A}
\elib{http://elibrary.ru/item.asp?id=21826702}
\transl
\jour Theoret. and Math. Phys.
\yr 2014
\vol 180
\issue 1
\pages 862--879
\crossref{https://doi.org/10.1007/s11232-014-0185-7}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000340457900010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84905656926}


Linking options:
  • http://mi.mathnet.ru/eng/tmf8633
  • https://doi.org/10.4213/tmf8633
  • http://mi.mathnet.ru/eng/tmf/v180/i1/p125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Alkhimov, “Kanonicheskii ansambl otkrytykh strun bez samoperesechenii”, Fundament. i prikl. matem., 21:3 (2016), 3–23  mathnet
    2. V. I. Alkhimov, “Canonical ensemble of particles in a self-avoiding random walk”, Theoret. and Math. Phys., 191:1 (2017), 558–571  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:230
    Full text:61
    References:35
    First page:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020